# SDR N6WA20110826

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 15,258 hours, 10,595 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OVERWING EMERGENCY EXIT HANDLE COVER WON'T STAY CLOSED.   RESECURED RT OVERWING EXIT HANDLE COVER IAW AMM 51-22-61.  OK FOR SERVICE.
